# SDR ASAA9610060

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Nr 6 Pallet
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 20 - DURING RECON, SEVERAL FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK IN NR 6 PALLET RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
